# SDR FDEA201003030602

- Difficulty date: March 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LOWER FUSELAGE STA 1807, LONGERON 37R. EXISTING REPAIR AT LOWER FUSELAGE STA 1807, LONGERON 37R EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01 REVISION 42 AND REPAIR CARRIED OUT AS PER SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 42.  EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 109.
